# SDR USAAF98093

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CRW - FLT 435 - ON APPROACH TO CRW WHEN LANDING GEAR WAS SELECTED DOWN, THERE WAS NO GEAR DOWN AND SAFE INDICATION.  CREW RECYCLED LANDING GEAR BUT THERE WAS STILL NO GEAR SAFE INDICATION.  PROBLEM APPEARED TO BE AN INDICATION PROBLEM.  CAPTAIN DID NOT DECLARE AN EMERGENCY AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REINSTALLED THE BULBS IN THE LANDING GEAR POSITION MODULE.  (M)
